# SDR AALA202508286796

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 36,953 hours, 15,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FORWARD EXTERIOR EMERGENCY EXIT DOOR LIGHTING INOPERATIVE. RELAMPED RIGHT HAND FORWARD EXTERIOR EMERGENCY EXIT DOOR LIGHTING. PER AMM 33-51-04.
